Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/102810
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Mohammad, I. | en |
dc.contributor.author | Germanovich, P. V. | en |
dc.date.accessioned | 2021-08-31T15:05:28Z | - |
dc.date.available | 2021-08-31T15:05:28Z | - |
dc.date.issued | 2021 | - |
dc.identifier.citation | Mohammad I. Crank-nicolson scheme for two-dimensional in space fractional diffusion equations with functional delay / I. Mohammad, P. V. Germanovich. — DOI 10.35634/2226-3594-2021-57-05 // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta. — 2021. — Vol. 57. — P. 128-141. | en |
dc.identifier.issn | 22263594 | - |
dc.identifier.other | Final | 2 |
dc.identifier.other | All Open Access, Bronze | 3 |
dc.identifier.other | https://www.scopus.com/inward/record.uri?eid=2-s2.0-85108969553&doi=10.35634%2f2226-3594-2021-57-05&partnerID=40&md5=80b86249187ce799ff0219b3d8fe59df | |
dc.identifier.other | https://journals.udsu.ru/mathematics/article/download/6050/5476 | m |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/102810 | - |
dc.description.abstract | A two-dimensional in space fractional diffusion equation with functional delay of a general form is considered. For this problem, the Crank-Nicolson method is constructed, based on shifted Grunwald-Letnikov formulas for approximating fractional derivatives with respect to each spatial variable and using piecewise linear interpolation of discrete history with continuation extrapolation to take into account the delay effect. The Douglas scheme is used to reduce the emerging high-dimensional system to tridiagonal systems. The residual of the method is investigated. To obtain the order of the method, we reduce the systems to constructions of the general difference scheme with heredity. A theorem on the second order of convergence of the method in time and space steps is proved. The results of numerical experiments are presented. © 2021 Udmurt State University. All rights reserved. | en |
dc.description.sponsorship | The study of the second author was funded by RFBR, project number 19–01–00019. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | en | en |
dc.publisher | Udmurt State University | en |
dc.rights | info:eu-repo/semantics/openAccess | en |
dc.source | Izv. Inst. Mat. Inform. Udmurt. Gos. Univ. | 2 |
dc.source | Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta | en |
dc.subject | CRANK-NICOLSON METHOD | en |
dc.subject | DIFFUSION EQUATION | en |
dc.subject | FACTORIZATION | en |
dc.subject | FUNCTIONAL DELAY | en |
dc.subject | GRUNWALD-LETNIKOV APPROXIMATION | en |
dc.subject | ORDER OF CONVERGENCE | en |
dc.subject | TWO SPATIAL COORDINATES | en |
dc.title | Crank-nicolson scheme for two-dimensional in space fractional diffusion equations with functional delay | en |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.identifier.rsi | 46113054 | - |
dc.identifier.doi | 10.35634/2226-3594-2021-57-05 | - |
dc.identifier.scopus | 85108969553 | - |
local.contributor.employee | Mohammad, I., Department of Computational Mathematics and Computer Science, Ural Federal University, pr. Lenina 51, Yekaterinburg, 620000, Russian Federation | |
local.contributor.employee | Germanovich, P.V., Department of Computational Mathematics and Computer Science, Ural Federal University, pr. Lenina 51, Yekaterinburg, 620000, Russian Federation | |
local.description.firstpage | 128 | - |
local.description.lastpage | 141 | - |
local.volume | 57 | - |
dc.identifier.wos | 000661445200005 | - |
local.contributor.department | Department of Computational Mathematics and Computer Science, Ural Federal University, pr. Lenina 51, Yekaterinburg, 620000, Russian Federation | |
local.identifier.pure | 22130757 | - |
local.identifier.eid | 2-s2.0-85108969553 | - |
local.fund.rffi | 19-01-00019 | - |
local.identifier.wos | WOS:000661445200005 | - |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
2-s2.0-85108969553.pdf | 166,36 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.